# SDR CA050519005

- Difficulty date: May 13, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,558 hours
- Engine: Pwa PT6A21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Clevis
- Condition: Out Of Rig
- Location: Mlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON INITIAL GEAR EXTENSION DURING APPROACH RT MLG DOWNLOCK LIGHT DID NOT ILLUMINATE. THE PILOTS OPERATED THE EMERGENCY GEAR EXTENSION SYSTEM HOWEVER LIGHT STILL NOT ILLUMINATE. ONLY ONCE AIR SPEED WAS REDUCED JUST PRIOR TO TOUCHDOWN DID LIGHT ILLUMINATE INDICATING A DOWN & LOCKED CONDITION.  NUMEROUS MLG CYCLES WITH ACFT ON JACKS WERE CARRIED OUT HOWEVER GEAR APPEARED TO OPERATE NORMALLY. ONLY ONCE DRAG LEG SLIGHTLY LOADED IN AFT DIRECTION AT ITS CENTRE HINGE POINT, DID GEAR FAIL TO LOCK. FURTHER INVEST REVEALED THAT ALTHOUGH SPRING LOADED LOCK HOOK WOULD ENGAGE WITH NO LOAD ON DRAG LEG, ACTUATOR CLEVIS NOT ADJUSTED PER MM, LONG ENOUGH TO POSITIVELY PUSH DRAG LEG TO AN OVER CENTRE LOCKED CONDITION.
